# SDR KBM2005F00043

- Difficulty date: March 12, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Allsn 250C20B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 3920
- Condition: Malfunctioned
- Location: Attitude
- Part time: 729 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR WOULD NOT CAGE PROPERLY.  REMOVED AND REPLACED. (K)
